Changing supply rates for input-output to state stable discrete-time nonlinear systems with applications

Laila, D. S. and Nesic, D. (2003) Changing supply rates for input-output to state stable discrete-time nonlinear systems with applications. Automatica, 39(5), pp. 821-835. ISSN (print) 0005-1098

Full text not available from this archive.
Item Type: Article
Research Area: General engineering and mineral and mining engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 09 Jul 2012 14:21
Last Modified: 09 Jul 2012 14:21
URI: http://eprints.kingston.ac.uk/id/eprint/9277

Actions (Repository Editors)

Item Control Page Item Control Page